# SDR 98ZZZX1999

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80138
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0507
- System (JASC): 3252 · Shimmy Damper
- Part: Dampener
- Part number: 14421121
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIMMY DAMPENER WELDED AFTER DAMAGE.  AFTER 6 MONTHS USE, CRACK DEVELOPED WHILE IN SERVICE.  RESULTING LEAK OF FLUID CAUSED SEVERE SHIMMY ON ATTEMPTED TAKEOFFS.  UNIT REPLACED WITH NEW ITEM FROM CESSNA.
